PANADOL OPTI ZORB 20 CAPLETS

PANADOL OPTI ZORB 20 CAPLETS View larger

Faster absorbed

Fast effective of headache, pain and fever

Gentle on Stomach















More details

$ 6.80

13 Items

What others are saying about this product

No customer reviews for the moment.

Write a review

PANADOL OPTI ZORB 20 CAPLETS

PANADOL OPTI ZORB 20 CAPLETS

Faster absorbed

Fast effective of headache, pain and fever

Gentle on Stomach















More info

Each caplet contains 500mg of Paracetamol and 1.35mg of Sodium Parabens(E215, E217 and E219).

DOSAGE: For oral administration only .Do not exceed the stated dose. Do not take more frequently than every 4 hours.

Do not take with any other products containing Paracetamol. Do not take more than 8 Caplets per days.

Adults and children over 12 years:1-2 caplets taken very 4-6 hours as required .

Not recommend for children under 12 years.















Related Products